Alert archive / Minnesota / Tornado Warnings in 2011
Tornado Warning 11, NWS Duluth, MN
NWS Duluth, MN issued this tornado warning at Jul 30, 2011, 6:17 PM CDT for Aitkin County, Crow Wing County, Minnesota. It was in force for 43 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 30, 2011, 6:17 PM CDT (23:17 UTC)
- Expired
- Jul 30, 2011, 7:00 PM CDT
- In force
- 43 min
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
Counties Aitkin County, MN, Crow Wing County, MN
The radar
The Duluth radar (KDLH), 142 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 30, 6:37 PM CDT | TSTM WND GST 51 | 3 Ne Brainerd, MN | BRAINERD AIRPORT. |
| Jul 30, 6:50 PM CDT | FUNNEL CLOUD | 3 E Brainerd, MN | |
| Jul 30, 7:00 PM CDT | TSTM WND DMG | Crosby, MN | POWER LINE DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 30, 5:31 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 11.3 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2252 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 813 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.9
The text
As transmitted, in the capitals the NWS used until 2016.
270
WFUS53 KDLH 302317
TORDLH
MNC001-035-310000-
/O.NEW.KDLH.TO.W.0011.110730T2317Z-110731T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DULUTH MN
617 PM CDT SAT JUL 30 2011
THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL CROW WING COUNTY IN EAST CENTRAL MINNESOTA...
SOUTHWESTERN AITKIN COUNTY IN EAST CENTRAL MINNESOTA...
* UNTIL 700 PM CDT
* AT 616 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
MERRIFIELD...OR 8 MILES NORTH OF BRAINERD...MOVING EAST AT 20 MPH.
* THIS VERY DANGEROUS STORM WILL BE NEAR...
RIVERTON AND WOODROW BY 630 PM...
TROMMALD BY 635 PM...
IRONTON AND WOLFORD BY 640 PM...
CROSBY AND CUYUNA BY 645 PM...
DEERWOOD BY 650 PM...
BAY LAKE BY 655 PM...
THE STORM WAS JUST A FEW MILES NORTH OF THE CITY OF BRAINERD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 4657 9427 4654 9361 4624 9366 4623 9373
4639 9431
TIME...MOT...LOC 2316Z 277DEG 18KT 4647 9416
$$
DAP2 follow-up statements
845
WWUS53 KDLH 302331
SVSDLH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
631 PM CDT SAT JUL 30 2011
MNC001-035-310000-
/O.CON.KDLH.TO.W.0011.000000T0000Z-110731T0000Z/
CROW WING MN-AITKIN MN-
631 PM CDT SAT JUL 30 2011
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN AITKIN AND
CENTRAL CROW WING COUNTIES UNTIL 700 PM CDT...
AT 630 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR RIVERTON...OR 8 MILES NORTHEAST OF BRAINERD...
MOVING EAST AT 20 MPH.
THIS DANGEROUS STORM WILL BE NEAR...
IRONTON AROUND 635 PM CDT.
CROSBY AROUND 640 PM CDT.
CUYUNA AROUND 645 PM CDT.
DEERWOOD AROUND 650 PM CDT.
BAY LAKE AND FARM ISLAND LAKE AROUND 700 PM CDT.
THE STORM WILL ALSO REACH THE NORTHWESTERN SHORES OF MILLE LACS
LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4657 9427 4654 9361 4624 9366 4623 9373
4639 9431
TIME...MOT...LOC 2330Z 286DEG 19KT 4644 9406
$$
DAP451
WWUS53 KDLH 302345
SVSDLH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
645 PM CDT SAT JUL 30 2011
MNC001-035-310000-
/O.CON.KDLH.TO.W.0011.000000T0000Z-110731T0000Z/
CROW WING MN-AITKIN MN-
645 PM CDT SAT JUL 30 2011
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN AITKIN AND
CENTRAL CROW WING COUNTIES UNTIL 700 PM CDT...
AT 644 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR WOODROW...OR 9 MILES EAST OF BRAINERD...MOVING
EAST AT 25 MPH.
THIS DANGEROUS STORM WILL BE NEAR...
BAY LAKE AND GARRISON AROUND 700 PM CDT.
THE STORM AND POSSIBLE TORNADO WILL ALSO AFFECT THE NORTHWESTERN
PORTION OF MILLE LACS LAKE. BOATERS SHOULD SEEK SAFE HARBOR NOW!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4657 9427 4654 9361 4624 9366 4623 9373
4639 9431
TIME...MOT...LOC 2344Z 287DEG 20KT 4638 9399
$$
DAPWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this tornado warning went out at Jul 30, 3:48 PM CDT, 2 hours 29 minutes earlier.
Area forecast discussion, Jul 30, 3:48 PM CDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DULUTH MN 348 PM CDT SAT JUL 30 2011 .DISCUSSION...MAIN SHORT TERM FOCUS IS SEVERE POTENTIAL. AS OF 330 PM...THE STORMS HAD MOVED EAST OUT OF THE CWA WITH DRY WEATHER ACROSS THE ENTIRE CWA. THINGS HAD STABILIZED SOMEWHAT BEHIND THE INITIAL AREA OF SHOWERS AND THUNDERSTORMS...BUT WERE DESTABILIZING ACROSS NW MN. A COLD FRONT WAS MOVING ACROSS NW MN AND THERE WERE SOME AGITATED CU ACROSS NW MN. ANOTHER AREA OF CU WAS ACROSS WC MN. SPC JUST ISSUED A NEW MCD FOR AREAS TO THE WEST AND SW OF THE CWA. THINGS SHOULD START TO BECOME MORE ORGANIZED IN THAT AREA OVER THE NEXT FEW HOURS...AND MAY THEN MOVE INTO OUR WESTERN AND SOUTHERN AREAS DURING THE EVENING. AS IS TYPICAL WITH CONVECTION...THE MODELS ARE HAVING A TOUGH TIME PINPOINTING SPECIFIC AREAS OF EXPECTED QPF. WILL BASICALLY FOLLOW THE GREATEST POTENTIAL WITH THE FRONT AND ALSO IN THE VICINITY OF THE FRONT ACROSS WESTERN AND CENTRAL MN. WILL GO WITH SCATTERED/ CHANCE POPS ACROSS THE BOARD THIS EVENING AND UPDATE TO HIGHER POPS AS THINGS SHAPE UP. OVERNIGHT LOWS SHOULD DROP MOST IN THE NW ZONES...AND LEAST IN NW WI. STILL A POTENTIAL FOR SEVERE THUNDERSTORMS ACROSS THE NORTHLAND THIS EVENING BASED ON SPC MESOSCALE ANALYSIS INFORMATION. HIGH PRESSURE WILL BUILD IN ON SUNDAY...BRINGING AN END IN THE PRECIPITATION FROM NW TO SE. COULD STILL SEE SOME LINGERING SHOWERS AND STORMS IN THE FAR SOUTH OR IN NW WI. THE CHANCE OF PRECIPITATION COMES BACK INTO THE PICTURE CWA WIDE LATER SUNDAY NIGHT AND MONDAY...AS LOW PRESSURE EMERGES INTO THE NORTHERN PLAINS. THE MODELS CONTINUE TO INDICATE THAT THERE COULD BE A SUBSTANTIAL RAINFALL EVENT MONDAY NIGHT AND TUESDAY...WITH ALL MAJOR MODELS HINTING AT POSSIBLE MCS ACTIVITY WITH HEAVY RAIN. WILL CONTINUE WITH LIKELY POPS FOR THAT PERIOD. .EXTENDED...TUESDAY NIGHT THROUGH SATURDAY. BROAD UPPER LEVEL RIDGING OVER THE CENTRAL CONUS WILL KEEP THE UPPER PLAINS IN A REGION OF UNSETTLED ZONAL FLOW. THERE WILL BE SEVERAL OPPORTUNITIES FOR SHORT WAVES TO TRACK EAST OVER THE NORTHLAND AND TRIGGER SHRA/TSTMS THROUGH THE EXTENDED. DUE TO UNCERTAINTY IN TIMING OF ANY WAVES KEPT LONG TERM DRY ATTM WITH SEASONAL TEMPS. && .AVIATION.../18Z TAF ISSUANCE/ VFR CONDITIONS TO CONTINUE THROUGH THE PERIOD. THUNDERSTORMS WILL MOVE OUT OF THE KHYR SITE EARLY THIS AFTERNOON. ISOLATED THUNDERSTORMS MAY DEVELOP ALONG A COLD FRONT LATER THIS AFTERNOON AND CONTINUE INTO THE EVENING HOURS. PUT SOME LOWER VISBYS IN FOR KBRD AND KHYR OVERNIGHT TO ACCOUNT FOR POSSIBLE PATCHY FOG. && .POINT TEMPS/POPS... DLH 61 84 58 82 / 40 10 10 30 INL 51 81 50 84 / 40 10 10 50 BRD 64 87 64 88 / 50 10 10 40 HYR 66 90 58 91 / 50 20 10 20 ASX 67 86 56 86 / 40 20 10 20 && .DLH WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. LS...NONE. && SHORT TERM...DAP EXTENDED....GRANING AVIATION...RH
Hazardous weather outlook, Jul 30, 3:53 PM CDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DULUTH MN 353 PM CDT SAT JUL 30 2011 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-311030- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 353 PM CDT SAT JUL 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE NORTHLAND LATE THIS AFTERNOON AND TONIGHT. THE GREATEST POTENTIAL IS WEST OF A LINE FROM BAUDETTE...TO FLOODWOOD TO SHELL LAKE. LARGE HAIL...DAMAGING WINDS AND TORNADOES ARE POSSIBLE WITH THE STORMS THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY INTO TUESDAY NIGHT AND AGAIN ON THURSDAY. THERE IS A CHANCE OF SEVERE THUNDERSTORMS ON MONDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON OR TONIGHT. LSZ121-140>148-311030- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 353 PM CDT SAT JUL 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS ACROSS WESTERN LAKE SUPERIOR LATE THIS AFTERNOON AND TONIGHT. AN ISOLATED SEVERE THUNDERSTORM WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY INTO TUESDAY NIGHT AND AGAIN ON THURSDAY. THERE IS A CHANCE OF SEVERE THUNDERSTORMS ON MONDAY. DAP MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
In the hours before
Local storm report, Jul 30, 1:50 PM CDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
150 PM CDT SAT JUL 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TSTM WND DMG FIFIELD 45.88N 90.42W
07/30/2011 PRICE WI LAW ENFORCEMENT
TREES DOWN ON STATE HWY 70 AND POWERLINES DOWN IN
FIFIELD.
&&
HLUCHANSpecial weather statement, Jul 30, 4:40 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 440 PM CDT SAT JUL 30 2011 MNZ038-WIZ006-007-302215- BURNETT-PINE-WASHBURN- 440 PM CDT SAT JUL 30 2011 ...STRONG THUNDERSTORM OVER NORTHERN BURNETT COUNTY... AT 437 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES WEST OF BIRCH ISLAND LAKE...MOVING EAST AT 30 MPH. THIS STORM IS CAPABLE OF PRODUCING WIND GUSTS UP TO 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY DOWNPOURS. OTHER STORMS WERE DEVELOPING AROUND THE SAME AREA...AND SHOULD CONTINUE INTO THE EVENING HOURS. LOCATIONS IMPACTED INCLUDE... BIG SAND LAKE... WEBB LAKE... BIRCH ISLAND LAKE... HERTEL... MCKENZIE LAKE... SPOONER LAKE... TREGO... EARL... SPOONER... LAMPSON... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4606 9165 4569 9184 4589 9243 4611 9231 MELDE
Special weather statement, Jul 30, 4:46 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
446 PM CDT SAT JUL 30 2011
MNZ025-033-034-302230-
CROW WING-NORTH CASS-SOUTH CASS-
446 PM CDT SAT JUL 30 2011
...STORMS MOVING INTO CASS COUNTY...
AT 442 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES
SOUTH OF TEN MILE LAKE TO 43 MILES WEST OF ESTERDY...MOVING EAST AT
20 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING WIND GUSTS UP TO 40
MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY
DOWNPOURS. THE STORMS WERE JUST DEVELOPING AND BECOMING STRONGER.
LOCATIONS IMPACTED INCLUDE...
HACKENSACK... PHEASANT LAKE... OSHAWA...
WHIPHOLT... BACKUS... WOMAN LAKE...
WABEDO... POPLAR... PONTORIA...
PINE RIVER... LONGVILLE... INGUADONA...
CHICKAMAW BEACH...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4680 9480 4681 9478 4682 9467 4708 9468
4713 9458 4698 9386 4651 9431 4637 9476
4638 9478
MELDELocal storm report, Jul 30, 4:58 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
458 PM CDT SAT JUL 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL 1 SSW WEBB LAKE 46.00N 92.14W
07/30/2011 M0.25 INCH BURNETT WI TRAINED SPOTTER
&&
SGOHDESpecial weather statement, Jul 30, 5:30 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 530 PM CDT SAT JUL 30 2011 MNZ038-WIZ006>008-302330- BURNETT-PINE-SAWYER-WASHBURN- 530 PM CDT SAT JUL 30 2011 ...STRONG STORMS IN BURNETT AND WASHBURN COUNTIES... AT 529 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES NORTHEAST OF MCKENZIE LAKE...MOVING EAST AT 20 MPH. THIS STORM IS CAPABLE OF PRODUCING UP TO NICKEL SIZE HAIL...WIND GUSTS UP TO 40 MPH...BRIEF HEAVY DOWNPOURS... * THE THUNDERSTORM WILL BE NEAR... SPOONER BY 540 PM... LAMPSON AND TREGO BY 545 PM... EARL BY 555 PM... SPRINGBROOK BY 605 PM... STANBERRY BY 610 PM... STONE LAKE BY 625 PM... HAYWARD BY 630 PM... OTHER STRONG STORMS WERE DEVELOPING ACROSS THE REMAINDER OF BURNETT AND WASHBURN COUNTIES AS WELL...AND THEY COULD ALSO BRING HAIL UP TO THE SIZE OF PENNIES AND GUSTY WINDS TO 40 MPH. GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4616 9147 4571 9145 4581 9259 4616 9257 DAP
Special weather statement, Jul 30, 5:39 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
539 PM CDT SAT JUL 30 2011
MNZ025-033>036-302345-
CROW WING-NORTH CASS-NORTHERN AITKIN-SOUTH AITKIN-SOUTH CASS-
539 PM CDT SAT JUL 30 2011
...STRONG STORMS IN THE BRAINERD LAKES REGION...
AT 538 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LOWER WHITEFISH LAKE...MOVING EAST AT 20
MPH.
THIS STORM IS CAPABLE OF PRODUCING UP TO NICKEL SIZE HAIL...WIND
GUSTS UP TO 40 MPH...BRIEF HEAVY DOWNPOURS...
* THE THUNDERSTORM WILL BE NEAR...
MERRIFIELD AND BRAINERD BY 545 PM...
CROSSLAKE AND FIFTY LAKES BY 550 PM...
RIVERTON AND WOODROW BY 600 PM...
EMILY AND OUTING BY 605 PM...
WOLFORD AND IRONTON BY 610 PM...
CROSBY BY 615 PM...
LITTLE PINE AND DEERWOOD BY 620 PM...
OTHER STRONG THUNDERSTORMS COVERED MUCH OF CENTRAL AND SOUTHERN CASS
COUNTIES AND CROW WING COUNTIES AND WILL MOVE OVER MUCH OF THE
BRAINERD LAKES REGION AND INTO AITKIN COUNTY.
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
LAT...LON 4680 9480 4682 9467 4705 9467 4697 9336
4615 9336 4615 9345 4624 9344 4624 9380
4615 9382 4615 9436 4624 9440 4628 9435
4631 9440 4630 9455 4635 9466 4634 9473
4638 9478
DAPThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 6:42 AM CDT | Special Weather Statement | DLH | Itasca | 48 min |
| Jul 30, 7:32 AM CDT | Special Weather Statement | DLH | Itasca | 43 min |
| Jul 30, 7:54 AM CDT | Special Weather Statement | DLH | Crow Wing | 21 min |
| Jul 30, 8:47 AM CDT | Special Weather Statement | DLH | Crow Wing | 43 min |
| Jul 30, 10:07 AM CDT | Special Weather Statement | DLH | Pine | 38 min |
| Jul 30, 10:10 AM CDT | Special Weather Statement | DLH | Saint Louis | 50 min |
| Jul 30, 11:03 AM CDT | Special Weather Statement | DLH | Lake | 57 min |
| Jul 30, 11:58 AM CDT | Special Marine Warning | DLH | 92 min | |
| Jul 30, 12:03 PM CDT | Special Weather Statement | DLH | Lake | 57 min |
| Jul 30, 4:46 PM CDT | Special Weather Statement | DLH | Cass | 44 min |
| Jul 30, 5:39 PM CDT | Special Weather Statement | DLH | Aitkin, Cass, Crow Wing | 66 min |
| Jul 30, 6:04 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Crow Wing | 56 min |
| Jul 30, 6:55 PM CDT | Tornado Warning | DLH | Aitkin, Crow Wing | 30 min |
Nearby
Tornado Warnings in Minnesota, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.